# SDR CA001019013

- Difficulty date: September 26, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700566S001
- Condition: Broken
- Location: Lt Aileron
- Component: Aileron Cable
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED ON WALKAROUND, ITEM STICKING OUT OF FLAP WELL, MAINTENANCE CALLED IN, DISCOVERED BROKEN CABLE STRANDS AT STATION YW 174 AT THE FAIR LEAD. ITEM WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
